Application of Homotopy Perturbation Method to Singularly Perturbed Volterra Integral Equations

QSpace/Manakin Repository

Application of Homotopy Perturbation Method to Singularly Perturbed Volterra Integral Equations

Show simple item record


dc.contributor.author Alnasr, M.H.
dc.contributor.author Momani, Shaher
dc.date.accessioned 2009-12-23T14:23:56Z
dc.date.available 2009-12-23T14:23:56Z
dc.date.issued 2008
dc.identifier.citation Alnasr, M.H. and M. Shaher,, 2008. Application of homotopy perturbation method to singularly perturbed volterra integral equations.. J. Applied Sci., 8: 1073-1078. en_US
dc.identifier.issn 1812-5654
dc.identifier.uri http://dx.doi.org/10.3923/jas.2008.1073.1078
dc.identifier.uri http://hdl.handle.net/10576/10430
dc.description.abstract In this study, the Homotopy-Perturbation Method (HPM) proposed by J.-H. He is adopted for solving singularly perturbed Volterra integral equations (SVIEs). Three numerical examples are given to demonstrate the effectiveness of the present method. Results show that the numerical scheme is very effective and convenient for solving a large number of singularly perturbed problems with high accuracy. en_US
dc.language.iso en en_US
dc.publisher Asian Network for Scientific Information en_US
dc.subject Homotopy perturbation method en_US
dc.subject Singularly perturbed problems en_US
dc.subject Volterra integral equations en_US
dc.title Application of Homotopy Perturbation Method to Singularly Perturbed Volterra Integral Equations en_US
dc.type Article en_US

Files in this item

Files Size Format View Description
1073-1078.pdf 293.1Kb PDF View/Open Main article

This item appears in the following Collection(s)

Show simple item record

Search QSpace


Advanced Search

Browse

My Account